Affordable Access

Access to the full text

Two results in metric fixed point theory

Authors
  • Reem, Daniel1
  • Reich, Simeon1
  • Zaslavski, Alexander J.1
  • 1 The Technion-Israel Institute of Technology, Department of Mathematics, Haifa, 32000, Israel , Haifa (Israel)
Type
Published Article
Journal
Journal of Fixed Point Theory and Applications
Publisher
Birkhäuser-Verlag
Publication Date
Jan 13, 2007
Volume
1
Issue
1
Pages
149–157
Identifiers
DOI: 10.1007/s11784-006-0011-4
Source
Springer Nature
Keywords
License
Yellow

Abstract

We establish two fixed point theorems for certain mappings of contractive type. The first result is concerned with the case where such mappings take a nonempty, closed subset of a complete metric space X into X, and the second with an application of the continuation method to the case where they satisfy the Leray–Schauder boundary condition in Banach spaces.

Report this publication

Statistics

Seen <100 times